Translator Disclaimer
July/August 2020 Nonhomogeneous systems involving critical or subcritical nonlinearities
Mousomi Bhakta, Souptik Chakraborty, Patrizia Pucci
Differential Integral Equations 33(7/8): 323-336 (July/August 2020).

Abstract

This paper deals with existence of a nontrivial positive solution to systems of equations involving nontrivial nonhomogeneous terms and critical or subcritical nonlinearities. Via a minimization argument we prove existence of a positive solution whose energy is negative provided that the nonhomogeneous terms are small enough in the dual norm.

Citation

Download Citation

Mousomi Bhakta. Souptik Chakraborty. Patrizia Pucci. "Nonhomogeneous systems involving critical or subcritical nonlinearities." Differential Integral Equations 33 (7/8) 323 - 336, July/August 2020.

Information

Published: July/August 2020
First available in Project Euclid: 14 July 2020

zbMATH: 07250697
MathSciNet: MR4122508

Subjects:
Primary: 35A15, 35B33, 35J47, 35J50, 35J60, 35R11

Rights: Copyright © 2020 Khayyam Publishing, Inc.

JOURNAL ARTICLE
14 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.33 • No. 7/8 • July/August 2020
Back to Top